Publications

Below you find an interactive list of all my publications, which can be filtered by keywords, year, publication type and coauthors. There are also static lists of my books/book-chapters as well as  journal-, conference-, and submitted publications.

Show all

2021

Hossain, Sumon; Trenn, Stephan

Minimal realization for linear switched systems with a single switch Inproceedings

Proc. European Control Conference (ECC21), Rotterdam, Netherlands, 2021, (to appear).

Abstract | Links | BibTeX | Tags: controllability, normal-forms, observability, solution-theory, switched-systems

Chen, Yahao; Trenn, Stephan; Respondek, Witold

Normal forms and internal regularization of nonlinear differential-algebraic control systems Journal Article

International Journal of Robust and Nonlinear Control, 2021 , pp. 1-22, 2021, (Open access).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, open-access, solution-theory

Chen, Yahao; Trenn, Stephan

On geometric and differentiation index of nonlinear differential-algebraic equations Inproceedings

Proceedings of the MTNS 2020/21, 2021, (to appear).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, solution-theory

Iervolino, Raffaele; Trenn, Stephan; Vasca, Francesco

Asymptotic stability of piecewise affine systems with Filippov solutions via discontinuous piecewise Lyapunov functions Journal Article

IEEE Transactions on Automatic Control, 66 (4), pp. 1513-1528, 2021.

Abstract | Links | BibTeX | Tags: nonlinear, open-access, solution-theory, stability, switched-systems

Chen, Yahao; Trenn, Stephan

An approximation for nonlinear differential-algebraic equations via singular perturbation theory Inproceedings

Proceedings of 7th IFAC Conference on Analysis and Design of Hybrid Systems (ADHS21), IFAC Brussels, Belgium, 2021, (to appear).

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, normal-forms, solution-theory

Trenn, Stephan; Unger, Benjamin

Unimodular transformations for DAE initial trajectory problems Inproceedings

PAMM · Proc. Appl. Math. Mech., pp. e202000322, Wiley-VCH GmbH, 2021, (Open Access.).

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory

2020

Borsche, Raul; Kocoglu, Damla; Trenn, Stephan

A distributional solution framework for linear hyperbolic PDEs coupled to switched DAEs Journal Article

Mathematics of Control, Signals, and Systems (MCSS), 32 , pp. 455-487, 2020, (Open Access).

Abstract | Links | BibTeX | Tags: DAEs, delay, networks, open-access, PDEs, piecewise-smooth-distributions, solution-theory, switched-DAEs

Trenn, Stephan

Distributional restriction impossible to define Unpublished

2020, (submitted).

Abstract | Links | BibTeX | Tags: piecewise-smooth-distributions, solution-theory

Chen, Yahao; Trenn, Stephan

On geometric and differentiation index of nonlinear differential algebraic equations Miscellaneous

Book of Abstracts - 39th Benelux Meeting on Systems and Control, 2020.

Links | BibTeX | Tags: DAEs, misc, nonlinear, solution-theory

Trenn, Stephan

The Laplace transform and inconsistent initial values Miscellaneous

Extended Abstract, 2020, (accepted for cancelled MTNS 20/21).

Abstract | Links | BibTeX | Tags: DAEs, misc, piecewise-smooth-distributions, solution-theory, switched-DAEs

2019

Trenn, Stephan; Unger, Benjamin

Delay regularity of differential-algebraic equations Inproceedings

Proc. 58th IEEE Conf. Decision Control (CDC) 2019, pp. 989-994, Nice, France, 2019.

Abstract | Links | BibTeX | Tags: CDC, DAEs, delay, solution-theory

Anh, Pham Ky; Linh, Pham Thi; Thuan, Do Duc; Trenn, Stephan

The one-step-map for switched singular systems in discrete-time Inproceedings

Proc. 58th IEEE Conf. Decision Control (CDC) 2019, pp. 605-610, Nice, France, 2019.

Abstract | Links | BibTeX | Tags: CDC, DAEs, solution-theory, switched-DAEs, switched-systems

2018

Kausar, Rukhsana; Trenn, Stephan

Water hammer modeling for water networks via hyperbolic PDEs and switched DAEs Inproceedings

Klingenberg, Christian; Westdickenberg, Michael (Ed.): Theory, Numerics and Applications of Hyperbolic Problems II, pp. 123-135, Springer, Cham, 2018, ISBN: 978-3-319-91548-7, (Presented at XVI International Conference on Hyperbolic Problems (HYPO2016), Aachen).

Abstract | Links | BibTeX | Tags: application, DAEs, nonlinear, PDEs, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

2017

Kausar, Rukhsana; Trenn, Stephan

Impulses in structured nonlinear switched DAEs Inproceedings

Proc. 56th IEEE Conf. Decis. Control, pp. 3181 - 3186, Melbourne, Australia, 2017.

Abstract | Links | BibTeX | Tags: application, CDC, DAEs, nonlinear, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

Kall, Jochen; Kausar, Rukhsana; Trenn, Stephan

Modeling water hammers via PDEs and switched DAEs with numerical justification Inproceedings

Proc. 20th IFAC World Congress 2017, pp. 5349 - 5354, Toulouse, France, 2017, ISSN: 2405-8963.

Abstract | Links | BibTeX | Tags: application, DAEs, nonlinear, PDEs, solution-theory, switched-DAEs, switched-systems

2016

Camlibel, Kanat; Iannelli, Luigi; Tanwani, Aneel; Trenn, Stephan

Differential-algebraic inclusions with maximal monotone operators Inproceedings

Proc. 55th IEEE Conf. Decis. Control, Las Vegas, USA, pp. 610–615, 2016.

Abstract | Links | BibTeX | Tags: CDC, DAEs, nonlinear, solution-theory

Gross, Tjorben B; Trenn, Stephan; Wirsen, Andreas

Solvability and stability of a power system DAE model Journal Article

Syst. Control Lett., 97 , pp. 12–17, 2016.

Abstract | Links | BibTeX | Tags: application, DAEs, Lyapunov, networks, solution-theory, stability

2014

Gross, Tjorben B; Trenn, Stephan; Wirsen, Andreas

Topological solvability and index characterizations for a common DAE power system model Inproceedings

Proc. 2014 IEEE Conf. Control Applications (CCA), pp. 9–14, IEEE 2014.

Abstract | Links | BibTeX | Tags: application, DAEs, networks, nonlinear, solution-theory

2013

Costantini, Giuliano; Trenn, Stephan; Vasca, Francesco

Regularity and passivity for jump rules in linear switched systems Inproceedings

Proc. 52nd IEEE Conf. Decis. Control, Florence, Italy, pp. 4030–4035, 2013, ISSN: 0191-2216.

Abstract | Links | BibTeX | Tags: CDC, DAEs, solution-theory, switched-DAEs, switched-systems

Berger, Thomas; Trenn, Stephan

Addition to ``The quasi-Kronecker form for matrix pencils'' Journal Article

SIAM J. Matrix Anal. & Appl., 34 (1), pp. 94–101, 2013.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Trenn, Stephan

Solution concepts for linear DAEs: a survey Incollection

Ilchmann, Achim; Reis, Timo (Ed.): Surveys in Differential-Algebraic Equations I, pp. 137–172, springer, Berlin-Heidelberg, 2013.

Abstract | Links | BibTeX | Tags: DAEs, solution-theory, survey

2012

Berger, Thomas; Trenn, Stephan

The quasi-Kronecker form for matrix pencils Journal Article

SIAM J. Matrix Anal. & Appl., 33 (2), pp. 336–368, 2012.

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

Liberzon, Daniel; Trenn, Stephan

Switched nonlinear differential algebraic equations: Solution theory, Lyapunov functions, and stability Journal Article

Automatica, 48 (5), pp. 954–963, 2012.

Abstract | Links | BibTeX | Tags: DAEs, nonlinear, solution-theory, stability, switched-DAEs, switched-systems

Trenn, Stephan

Switched differential algebraic equations Incollection

Vasca, Francesco; Iannelli, Luigi (Ed.): Dynamics and Control of Switched Electronic Systems - Advanced Perspectives for Modeling, Simulation and Control of Power Converters, pp. 189–216, Springer, London, 2012.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

Berger, Thomas; Ilchmann, Achim; Trenn, Stephan

The quasi-Weierstraß form for regular matrix pencils Journal Article

Linear Algebra Appl., 436 (10), pp. 4052–4069, 2012, (published online February 2010).

Abstract | Links | BibTeX | Tags: DAEs, normal-forms, solution-theory

2009

Trenn, Stephan

Regularity of distributional differential algebraic equations Journal Article

Math. Control Signals Syst., 21 (3), pp. 229–264, 2009.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory

Trenn, Stephan

Impulse free solutions for switched differential algebraic equations Miscellaneous

Preprint, 2009, (After the initial submission, I decided not to revise this manuscript and instead included most of the content in the paper "Switched nonlinear differential algebraic equations: Solution theory, Lyapunov functions, and stability" (joint work with Daniel Liberzon), which appeared 2012 in Automatica.).

Abstract | Links | BibTeX | Tags: misc, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

Trenn, Stephan

Distributional differential algebraic equations PhD Thesis

Institut für Mathematik, Technische Universität Ilmenau, 2009.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory, switched-DAEs, switched-systems

2008

Trenn, Stephan

Distributional solution theory for linear DAEs Inproceedings

PAMM - Proc. Appl. Math. Mech., pp. 10077–10080, WILEY-VCH Verlag, 2008, ISSN: 1617--7061.

Abstract | Links | BibTeX | Tags: DAEs, piecewise-smooth-distributions, solution-theory